Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dry red skin on knees and face, Oilatum bath formula, Alfacort cream ineffective

hi my 8 monts old son got a very dry skin (red) at the back of his knees and in the face . his dr recommended oilatum bath formula and alfacort cream and yet it doesnt go away. I have swithched to dove soap bar from johnson s and johnsons as well. can you pls help me what to put on his dry spots and do you know any dermatologist I can take him in Doha, Qatar? Thanks.
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  1263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

welcome to healthcare magic.

i will be glad to be of assistance.

it will best to apply pimecrolimus cream twice a day on the affected areas. it will be effective.

most likely your son has a condition called atopic dermatitis, which causes the skin to get red, itchy and dry.

oilatum bath and the alfacort cream can also be continued.

i am sorry but i cant recommend a dermatologist in doha.


please let me know your queries.
Answered: Mon, 14 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor